# SDR SWAA2021082075189

- Difficulty date: May 5, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,088 hours, 36,537 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B UPPER TRAILING EDGE PANEL FWD. SEAL BRACKET CRACKED / REMOVED AND REPLACED LEFT WING I/B UPPER TRAILING EDGE PANEL FWD SEAL BRACKET PER AMM 20-50-11 AND SRM 51-40-02
